Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 43013, 19 pages
http://dx.doi.org/10.1155/2007/43013
Research Article

Bitraces on Partial O*-Algebras

1Mathematics Section, The Abdus Salam International Centre for Theoretical Physics, P. O. Box 586, Miramare, Trieste 34014, Italy
2Department of Mathematics, University of Ibadan, Ibadan, Oyo State 200001, Nigeria

Received 12 March 2006; Revised 12 December 2006; Accepted 27 February 2007

Academic Editor: Lokenath Debnath

Copyright © 2007 G. O. S. Ekhaguere. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. K. Pedersen, C-Algebras and Their Automorphism Groups, vol. 14 of London Mathematical Society Monographs, Academic Press, London, UK, 1979. View at Zentralblatt MATH · View at MathSciNet
  2. M. Takesaki, Theory of Operator Algebras. I, Springer, New York, NY, USA, 1979. View at Zentralblatt MATH · View at MathSciNet
  3. M. Takesaki, Theory of Operator Algebras. II. Operator Algebras and Non-Commutative Geometry, vol. 125 of Encyclopaedia of Mathematical Sciences, Springer, Berlin, Germany, 2003. View at Zentralblatt MATH · View at MathSciNet
  4. M. Takesaki, Theory of Operator Algebras. III. Operator Algebras and Non-Commutative Geometry, vol. 127 of Encyclopaedia of Mathematical Sciences, Springer, Berlin, Germany, 2003. View at Zentralblatt MATH · View at MathSciNet
  5. J.-P. Antoine, A. Inoue, and C. Trapani, “Biweights on partial -algebras,” Journal of Mathematical Analysis and Applications, vol. 242, no. 2, pp. 164–190, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. O. S. Ekhaguere, “Dirichlet forms on partial -algebras,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 1, pp. 129–140, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. O. S. Ekhaguere, “Unbounded partial Hilbert algebras,” Journal of Mathematical Physics, vol. 30, no. 9, pp. 1957–1964, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. O. S. Ekhaguere and P. O. Odiobala, “Completely positive conjugate-bilinear maps on partial -algebras,” Journal of Mathematical Physics, vol. 32, no. 11, pp. 2951–2958, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. O. S. Ekhaguere, “Noncommutative mean ergodic theorem for partial W-dynamical semigroups,” International Journal of Theoretical Physics, vol. 32, no. 7, pp. 1187–1196, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. O. S. Ekhaguere, “Representation of completely positive maps between partial -algebras,” International Journal of Theoretical Physics, vol. 35, no. 8, pp. 1571–1580, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. O. S. Ekhaguere, “Algebraic representation theory of partial algebras,” Annales Henri Poincaré, vol. 2, no. 2, pp. 377–385, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J.-P. Antoine, A. Inoue, and C. Trapani, Partial -Algebras and Their Operator Realizations, vol. 553 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at Zentralblatt MATH · View at MathSciNet
  13. F. Mathot, “Topological properties of unbounded bicommutants,” Journal of Mathematical Physics, vol. 26, no. 6, pp. 1118–1124, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. O. Bratteli and D. W. Robinson, Operator Algebras and Quantum Statistical Mechanics I, II, Springer, Berlin, Germany, 1978.
  15. J.-P. Antoine, “States and representations of partial -algebras,” in Spontaneous Symmetry Breakdown and Related Subjects (Karpacz, 1985), L. Michel, J. Mozrzymas, and A. Pekalski, Eds., pp. 247–267, World Scientific, Philadelphia, Pa, USA, 1985. View at Google Scholar · View at MathSciNet
  16. G. O. S. Ekhaguere, “Partial W-dynamical systems,” in Current Topics in Operator Algebras (Nara, 1990), H. Araki, H. Choda, Y. Nakagami, K. Saitô, and J. Tomiyama, Eds., pp. 202–217, World Scientific, River Edge, NJ, USA, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet